# SDR ASOA2016010914322

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 28,513 hours, 20,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT HAS A BURNED BULB.  R & R BURNED LIGHT BULB IAW AMM 33-51-05, OPS CHECK GOOD.
